# SDR C1HA200082004

- Difficulty date: December 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 3 OIL PRESSURE INDICATION DROPPED TO ZERO. ABORTED T/O.  SWAPPED NR 2 AND NR 3 PRESSURE INDICATORS CLEANED AND RESECURED C/P ON PRESS. SENDING UNIT ON NR 3 ENG. RAN BOTH NR 2 AND NR 3 ENGS. OPS CHECKED GOOD.
